Yes, sometmes when you start Birth Control you will have break through bleeding and it can tie in with your period since you started the pill during your period.
please help to answer this question please help to answer this question
Sometimes it does have this effect and other times it can make your period a lot lighter than usual.
Its normal if your a teen and recently started your period then its okay your period will be crazy for about a year if you now had a period longer then a year and thats happening go talk to your doctor
Your period would probably not come until your 3rd or 4th sugar pill. If you started taking the pills on the Sunday before your period did that period come?
if you are just started to get your period yes it is normal to be irregular. but if you have been having your period this is not normal at all.
Bleeding between periods is common in the initial weeks of using hormonal birth control. It normally settles down within three cycles. If it lasts longer or is bothersome, talk to your health care provider about changing formulas.
It depends on the type of birth control. Sometimes after starting it, it could be longer than normal, and sometimes it will disappear the first month. Sometimes it will be normal, and sometimes is will be shorter.
when taking any kind of hormonal birth control, it is normal to bleed whether it be spotting or more like a regular period for up to the first year you are taking it. if the bleeding lasts longer that your normal period, talk to your doctor.
You may of started your period early. All you can do is wait and see if this turns into a normal period. Or do a pregnancy test in a few days time.
Yes. The first month or two after you start birth control your period will be somewhat irregular.
No, you may need to get a different type of pill. Go see your doctor, they will choose a better pill for you. Yes. The first entire month I started taking birth control I had my period everyday. It was very light however and after that first month my period went back to normal.
This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.
doesn't sound normal
is it normal to still have your period at 54 and do you have a period longerin life because you started at 14?
All this means is that your period is longer than normal. The fact you had sex a few days before your period doesn't change your menstrual flow.
You should get your period about 3 weeks after you start taking the pill. It may not necessarilly be exactly 3 weeks. This would be normal.
It all depends on the piull, but if you are taking it to slw or stop your period then yes it is normal you just have to wait about a month or so till it starts to kick in.
not a lot luv. you can't control how lon it will take for it to finish sometimes it may take longer that normal.
yes! it is totally normal
Not necessarily. This longer than usual period that you are experiencing could be breakthrough bleeding. Breakthrough bleeding is an unwanted side effect that sometimes occurs during the first 3 months of starting your birth control. Breakthrough bleeding also usually occurs before your period, so it seems as if your period is lasting longer than usual.
yes. the "normal" or "average" range is 9-16
Everyone starts getting their period after birth control eventually.
Yes it is possible to experience an irregular menstral cycle when you discontinue taking birth control. This is because when you take birth control it actually regulates your period. By stopping birth control you may experience breakthrough bleeding. Breakthrough bleeding is when you menstruate at times when you normally would not begin your menstral cycle. Breakthrough bleeding can possibly last for up to a full period or longer. Stopping birth control may also stop your period for a month or longer or you may not receive your period around the normal time of which you used to when you were taking your birth control.It depends sometimes you're period gets normal after birth control but sometimes it may still keep being irregular. It depends on the person and or pills
Anitbiotics will not effect your period but it may effect the effectiveness of birth control pills. Because of this, it's advisable that you use condoms for 2 weeks along with taking your birth control like normal to prevent pregnancy.